# SDR FDEA202411221718

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 9,678 hours, 4,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Part time: 9,678 hours, 4,726 cycles
- Component: Slat, Boeing
- Component part number: 114T4104408G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD SLAT 9, TRAILING EDGE WEDGE, LOWER SURFACE AT OSS 565 APPROX,   SKIN WITH WEAR RH WING, OUTBOARD SLAT 9, TRAILING EDGE WEDGE, LOWER SURFACE AT OSS 565 APPROX   SKIN PANEL WAS REPAIRED IAW B767 SRM 57-43-02-2R REPAIR 1 FIGURE 201  (SHEET 1) AND SRM   51-70-10-2R REPAIR 4 FIG 202 (SHEET 1) REV. 90 AUG 15/2024.
